# SDR CALA2019121902239

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 57,367 hours, 24,989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261321500
- Condition: Worn
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR L/H & R/H UPPER ATTACH FITTINGS HAVE BEARING SLEEVE WORN REQUIRES MANUFACTURE OF 2EA & REQUIRES CAD PLATING TO BE I NSTALLED R/C EA 5330-04821-001/14221, SUPPORT TASK,  RMVD, RPLCD & INSTALLED NEW L/H ACT FITTING FOR BEARING SLEEVE W ORN OUT IAW A319 SRM 51-42-11-801 PARAGRAPH F, A319 SRM 51-44-11 -801 PARAGRAPH 3 DRILL DATA.
